Jenna520 Posted September 30, 2011 Report Share Posted September 30, 2011 I've been out of my anxiety meds for three days now. I feel like I'm choking, I'm jumpy, I startle easy, my heart is racing out of my chest, I'm hot and then I'm cold, I'm sweating and my chest hurts. I can't relax enough to sleep! Can't stand the thought of going out in public, or even talking on the phone. I'm kind of dizzy. I hate being broke and not being able to afford my meds. What can I expect and is the worst part over? Are they out of my system now? I went off of them during my pregnancy but between the morning sickness and all the nasty pregnancy symptoms, I couldn't tell what was preg. related and what was caused by going off the medicine. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.